Recurrences for the coefficients of series expansions with respect to classical orthogonal polynomials

Volume 29 / 2002

Stanislaw Lewanowicz Applicationes Mathematicae 29 (2002), 97-116 MSC: 33C45, 42A16, 42C10, 42C15, 65Q05. DOI: 10.4064/am29-1-9

Abstract

Let $\{ P_k\} $ be any sequence of classical orthogonal polynomials. Further, let $f$ be a function satisfying a linear differential equation with polynomial coefficients. We give an algorithm to construct, in a compact form, a recurrence relation satisfied by the coefficients $a_k$ in $f=\sum _{k}a_kP_k$. A systematic use of the basic properties (including some nonstandard ones) of the polynomials $\{ P_k\} $ results in obtaining a low order of the recurrence.

Authors

  • Stanislaw LewanowiczInstitute of Computer Science
    University of Wrocław
    Przesmyckiego 20
    51-151 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image